Continuation of periodic solutions for systems with fractional derivatives

Pierre Vigué 1 Christophe Vergez 1 Bruno Lombard 2 Bruno Cochelin 2
1 Sons
LMA - Laboratoire de Mécanique et d'Acoustique [Marseille] : UPR7051
Abstract : This paper addresses the numerical computation of periodic solutions of nonlinear differential systems involving fractional derivatives. For this purpose, the Harmonic Balance Method and the Asymptotic Numerical Method are combined, generalizing an approach largely followed in non-fractional systems. This enables to perform the continuation of periodic solutions of fractional systems with respect to a system parameter or to the fractional order. In the particular case of a constant fractional order, the results are validated by a successful comparison with an alternative formulation based on the diffusive representation of fractional operators. The new numerical strategy presented here allows to simulate phenomena still lacking from theoretical foundations. For example, the numerical experiments proposed here lead to a bifurcation similar to the Hopf bifurcation, well known in the case of non-fractional systems. Throughout this article, the Weyl derivative is used; its link with the classic Caputo derivative is elucidated.
Document type :
Journal articles
Complete list of metadatas

Cited literature [43 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01881472
Contributor : Bruno Lombard <>
Submitted on : Wednesday, September 26, 2018 - 8:24:08 AM
Last modification on : Monday, March 4, 2019 - 2:04:27 PM
Long-term archiving on : Thursday, December 27, 2018 - 4:43:33 PM

File

Version4-1.pdf
Files produced by the author(s)

Identifiers

Citation

Pierre Vigué, Christophe Vergez, Bruno Lombard, Bruno Cochelin. Continuation of periodic solutions for systems with fractional derivatives. Nonlinear Dynamics, Springer Verlag, 2019, 95 (1), pp.479-493. ⟨10.1007/s11071-018-4577-3⟩. ⟨hal-01881472⟩

Share

Metrics

Record views

64

Files downloads

120